# SDR USAA20090827EM055

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N962UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19102186401
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 1269, IND-CLT - ON APPROACH TO CLT, WHEN THE CREW SELECTED FLAPS 1, A SLAT FAIL MESSAGE WAS RECEIVED.  FLAPS ONLY EXTENDED TO FLAPS 2.  FLIGHT INITIATED A GO-AROUND DUE TO THIS ISSUE AND EMERGENCY EQUIPMENT WAS CALLED OUT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT WING INBOARD (SLAT 2) HARNESS.
